# SDR ASAA1159023

- Difficulty date: February 11, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 16,622 hours, 5,003 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMBOUT AT FL360 N1 99.0-99.0 SAT 60 L DUCT PRESSURE STAYED AT 43 PSI RT DUCT PRESSURE DROPPED TO 23 PSI.  STAYED AT 23 PSI UNTIL CRUISE THEN CAME UP TO 34 PSI.  COMPLIED WITH FIM 36-10-00-810-804.  FOUND NR 1 AND NR 2 ENGINE PRECOOLER CONTROL VALVES AND HIGH STAGE VALVES FAILED ENGINE BLEED AIR SYSTEM HEALTH CHECK PER T/C N4000001.  REPLACED NR 1 AND NR 2 ENGINE PCVS AND HIGH STAGE VALVES.  ACCOMP REPAIR CONFIRMATION PER FIM 36-10-00-810-804 STEP G.  SYSTEM CHECKED GOOD.
